Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have acne problem. On Azethromycin. Will it work?

Hi Doctor. I am 27 years old male. i have acne problem from past 5-6 years. They were not much a problem as they came and go and then my skin would be fine. But around 6 years back it got a little problamatic as pimples would keep coming again and again and i took ayurvedic medicine and it worked fine. There were no pimples for aroung 2 years. but then they reoccurred and same medicine did not work. Then i saw an allopathic doctor. He treated me with Azethromycin which worked again but after 1.5 years - 2 years pimples were back. i used azithromycin for few days in between when there were pimples. Now as Azithromycin did not work on me this time, my doctor prescribed Minoz-Od. Can you please tell me how long shall i take it and are there any side effects?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Acne is youth related problem and a long term treatment and follow up is needed. In your getting at the age of 27 is not unusual. There are latest of medicines such as Isotretinoin which can be taken under dermatological guidance to take best relief. Antibiotics are effective only for short period of time and then later becomes ineffective.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor